# SDR CALA9801669

- Difficulty date: September 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93738
- Make and model: Boeing 727224
- Aircraft serial: 20666
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spindle
- Part number: 651920210
- Condition: Corroded
- Location: Nr 8 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND NR 8 FLAP CARRIAGE AFT SPINDLE CORRODED.  THE NR 8 FLAP CARRIAGE ASSEMBLY WAS REMOVED AND REPLACED IAW MM 57-50-00.
